# SDR UALA2012072303982

- Difficulty date: July 23, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 87,178 hours, 13,900 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Damaged
- Location: Apu Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COOLING AIR DUCT DAMAGED.  REPLACED COOLING AIR DISCHARGE DUCT AND SECURED WITH CLAMPS PER AMM.
